# SDR CA980615003

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 2770 · Gust Lock Damper System
- Part: Control Cable
- Part number: 656527555
- Condition: Kinked
- Location: Control Locks
- Part time: 2,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER AIRCRAFT HAD BEEN PARKED OUTSIDE ON RAMP FOR AFTERNOON WITH CONTROL LOCKS ON, CONTROL LOCKS COULD NOT BE SELECTED OFF.  IT WAS DISCOVERED THAT THE INNER CABLE HAD BULGED OUT OF ITS CASING AND JAMMED.  PART TC:  3,035.
